Suicidal because of loss of erections

I am 18 years old and i was injected once with invega sustenna i 100 mg 28/11 due to weed induced psychoses. Since then i have lost my erections and i am suicidal. The ideia that i can be impotent for life are making me want to kill myself. I need to get this back. I am only 18 years old, jesus. I don’t know what to do

1 Like

What does your doctor say? Does your doctor think it’s a lifelong problem?

It’s not the end of the world.
I also have mild erectile dysfunction. Try other meds that don’t affect erection

He doesn’t but i don’t know. its been 60 days already. I need to get this back

Honestly your anxiety is probably what is causing the loss. I take Invega and it wear off within weeks.

Xonstantly worrying and obsessing has far more deterimental effect on men’s erections than almost anything else.

5 Likes

IT isn’t because even cialis didn’t sustain an erection

How often are you thinking about suicide?

You’ll be ok, give it some time. Invega just takes a long time to wear off. Do you watch porn?

1 Like

every week. I was going to kill my self two weeks ago with a knife but i discovered its impossible to kill yourself with a knife. I think i will wait more 5 months untill i do something

I do i just have shitty erections achieved manually. Im afraid i have lost dick size also

  1. Wonderful that you decided to wait. Why five months?

  2. Are you still smoking weed?

1 Like

I think injection invega takes 6 months. There’s a thread on it

@ZombieMombie

I quite agree - i cant believe just the one shot would cause a problen with erections for so long. Try to stop worrying about it - it will come back ime sure

1 Like

@Dexter_Morgan, Please don’t kill yourself. When the medication wears off, you will most likely get your erections back. You don’t sound like you will need the medication long term since your psychosis was weed induced. But, check with your pdoc.

2 Likes

I decided to wait more 5 months because thats when i will go to New York to summer classes. I want to have my dick working by then. And i think i’ts a pretty reasonable time.
I smoked weed three times after the incident. But i stopped now. I am pretty good clean and will be like this to the rest of my life. It’s to much to risk just to get high.
I Hope i get me erections back, i will try to stop worrying about it.

3 Likes

Injectable APs can stay in your system for a while. I had ED on my first medication, when I switched the problem went away

Good for you, @Dexter_Morgan. Don’t smoke any more weed, then you won’t need any more medication, so then you won’t have any more erection problems from medication.

But this is taking the meaning of my life away. I am a gym freak and i always did it because i was easier to get girls. Now i still go to the gym with hope that i will become normal again

1 Like

Just give the medication time to wear off.

The exercise is a great idea. The more you take care of yourself the more blood flow you’ll have. My husband had an increase in blood flow and testosterone while working out. You will see an improvement I am sure.